# SDR JJBA20251120083

- Difficulty date: October 22, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH FLOOR GUSSET AT FR 61, STR 4L, HAS CORROSION. LH FLOOR GUSSET AT FR 60, STR 4L, HAS CORROSION. REMOVED AND REPLACED 1EA. LH FLOOR GUSSET AT FR 61, STR 4L.
